# SDR EE4Y2020043011348

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N98NA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000055
- Aircraft time: 37,442 hours, 18,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Rib
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER FUSELAGE FAIRING SUPPORT RIB AT FR45 RH AREA WITH WEAR. NOTE: THE DAMAGE AREA WAS REPAIRED AS PER EMBRAER REPAIR INSTRUCTIONS UNDER ETD2019-190-156670 REF. A1H251 ITEM 1-76.
